Library Header Image
LSE Research Online LSE Library Services

The Wiener disorder problem with finite horizon

Gapeev, Pavel V. and Peskir, G. (2006) The Wiener disorder problem with finite horizon. Stochastic Processes and Their Applications, 116 (12). pp. 1770-1791. ISSN 0304-4149

Full text not available from this repository.
Identification Number: 10.1016/
Item Type: Article
Official URL:
Additional Information: © 2006 Elsevier
Divisions: Mathematics
Subjects: H Social Sciences > HA Statistics
Date Deposited: 29 Jan 2008
Last Modified: 20 Sep 2021 02:40

Actions (login required)

View Item View Item